# SDR DALA2015072204547

- Difficulty date: July 21, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN ON PAX DOOR BETWEEN BEAM 8 AND FWD EDGE.  THE DOOR WAS REPAIRED IAW SRM 52-05D, FIGURE 18A.
